# SDR SWAA2022021180472

- Difficulty date: April 18, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221BF 'EAR' IS BROKEN / EVALUATED; PREPPED; CLEANED AND REPAIRED DAMAGE TO UPPER AND LOWER FACESHEETS INCLUDING CORE AREA ON FLOORBOARD 221BF IAW B737 SRM 53-00-50-2R-6; PAR 3(A-K1; L1-M1) REV 64.
